Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



A note on La Budde's algorithm

Author: Beresford Parlett
Journal: Math. Comp. 18 (1964), 505-506
MSC: Primary 65.35
MathSciNet review: 0165671
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. G. F. Francis & C. Strachey, ``Reduction of a matrix to codiagonal form by eliminations,'' Comput. J., v. 4, 1962, p. 168-176. MR 0129125 (23:B2162)
  • [2] C. D. La Budde, ``Reduction of an arbitrary real square matrix to tridiagonal form using similarity transformations,'' Math. Comp., v. 17, 1963, p. 433-437. MR 0156455 (27:6378)
  • [3] J. H. Wilkinson, ``Instability of the elimination method of reducing a matrix to tridiagonal form,'' Comput. J., v. 5, 1962, p. 61-70. MR 0137292 (25:747)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.35

Retrieve articles in all journals with MSC: 65.35

Additional Information

Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society